# SDR SWAA2022022160397

- Difficulty date: January 10, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS312 PLUS 3 INCHES RBL62 AND WL208.1 AT FWD GALLEY AREA 2022-15935 / [01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS312 PLUS 3 INCHES TO BS 328 RBL62 AND WL208.1 AT FWD GALLEY AREA I.A.W B 737-700; SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8310 SHEET 23 REV -; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED
